# SDR SWAA2021042760294

- Difficulty date: March 28, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 500B BS 500C LH LBL 23 WL 155. REMOVED AND REPLACED FCB BAFFLE AT BS 500B500C LBL 23 WL 155 IAW SRM 5140020G0 AND DWG 143A7505 REV:D
